# SDR DXTA2013070105424

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 5,342 hours, 4,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 108154
- Condition: Failed
- Part time: 4,996 hours, 3,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH THE APU BLEED IN NORMAL, ACM FAN MADE A LOUD NOISE, NOTICED A BURNING ODOR IN CABIN,  CABIN SUPPLY TEMP STARTED IN 130'S AND CLIMBED TO 180'S BEFORE BLEED TURNED OFF.   IN MAX MODE,  FAN NOISE NOT AS BAD BUT STILL HIGH SUPPLY TEMP AND ODOR.  WITH APU BLEED OFF AND NR 2 ENGINE ON, NO LOUD FAN NOISE BUT HIGH SUPPLY TEMP AND ODOR WITH LITTLE TO NO FLOW OF AIR.   REMOVED ACM.   INSTALLED OVERHAULED ACM, ALL WORK PERTORMED IAW MM 21-51-00.  INSTALLED ACM TO WATER SEPARATOR DUCT AND OPS CHECKED IAW MM 21-51-00.  OPS CHECKED GOOD.
